# SDR CALA9801329

- Difficulty date: July 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 CRACK IN AFT PRESSURE BULKHEAD ATTACH T-ANGLE AT STA 996, LONGERON 15L.  THE T-ANGLE WAS REMOVED AND REPLACED IAW SRM 53-03, FIGURE 37A.
